Representation of permutations as products of cycles of fixed length

Marcel Herzog, K. B. Reid

Research output: Contribution to journalArticlepeer-review

Abstract

We study the problem of representing a permutation C as a product of a minimum number, fk(C), of cycles of length k. Upper and lower bounds on fk(C) are obtained and exact results are derived for k =2,3,4.

Original languageEnglish
Pages (from-to)321-331
Number of pages11
JournalJournal of the Australian Mathematical Society
Volume22
Issue number3
DOIs
StatePublished - Nov 1976
Externally publishedYes

Fingerprint

Dive into the research topics of 'Representation of permutations as products of cycles of fixed length'. Together they form a unique fingerprint.

Cite this